What are the side effects of I-pill?

default
Posted on Sat, 20 Jun 2015 in Birth Control
Question: Hi..me n my bf had sex on d first day of my periods..though we had a protected sex..there was some sliping of condom ..he ejaculatef inside d condom..but then i had a ipill within an hour..my periods lasted for 7-8 days...can there be a chance of being pregnant? i feel very nauseatic these days..though i dont vomit...is this d effect of pill?
doctor
Answered by Dr. Rakhi Tayal 31 minutes later
Brief Answer:
No chance of pregnancy.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Having sex on the very first day of period does not cause a pregnancy even if your boy friend has ejaculated inside. This is an infertile period of the cycle. Also you have taken I-pill within an hour. The chances of pregnancy are almost zero. The nausea that you are feeling can be due to the effect of the pill or gastritis. Taking an antacid and medicines like domperidone can help.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 1 hour later
Thanks a lot doctor.Plz advice me on the oral pills as i have heard its not good to takr thrm often moreover am being unmarried and of age 25 .Another thing is plz advice me ,if after having proyected sex, somehow if some sperms get inside my vagina with my hands while washing off myself (my hands which might have some sperms stuck on it by touching the condom while removing it etc)can there be any chance of pregnancy even if i wash off myself well??
doctor
Answered by Dr. Rakhi Tayal 36 minutes later
Brief Answer:
You should take oral pills.

Detailed Answer:
Hello.
Thanks for writing again.
Oral pills are the safest and surest way to protect you from unwanted pregnancy. You can take the pills after getting these prescribed from your gynecologist. These can be taken for 3-5 years continuously on monthly basis.
Even if you wash the area properly even then the chances of pregnancy are there from precum or the sperms on your hands. This is not a sure way of protection.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 2 days later
Hi Doc...i am having some very light bleeding since yesterday...its normal like periods bleeding color only...too low..but its continuing..can this be the pill effect which i took on 16th ? as this time is supposed to be my ovulation time as i had my periods day 1 on 15th may ... i didnt have any sex after16 th may...please help...am tensed
..
doctor
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Due to I-pill.

Detailed Answer:
The bleeding that you are having now is due to the effect of I-pill. It can cause an irregular bleeding. Your normal periods may also be delayed for a week. This is not due to pregnancy. Please do not worry.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13770 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Oral pills

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th...

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects...

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all...

Get personalised answers from verified doctor in minutes across 80+ specialties

125 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2